# SDR CALA2013100291670

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 78,681 hours, 9,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Failed
- Location: Lt Blg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLG STEERING MALFUNCTION ON PUSHBACK FROM GATE.  RT SIDE TURNS, LT SIDE FAILS TO MOVE.  CHECKED HISTORY, NON FDE.  FOUND MESSAGE 'LEFT BODY GEAR LEFT ACTUATOR LOCK SWITCHES DISAGREE'.  REPLACED LT BLG, LT ACTUATOR IAW AMM.  GROUND TEST & LEAK CHECK PASSED.
